# SDR CALA2024061700004

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 61,600 hours, 22,043 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Condition: Odor
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING DR-1R AFT GALLEY G2 FOUND OVEN INSIDE OILY SO CLEANED AND OPE CHECK OK AND NO BAD SMELL IAW AMM 25-34-00-201
